# SDR SWAA2024080909012

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP AFT FACE OF THE FRAME STA 500G STR 26R FWD CARGO COMPARTMENT 2024-414982<[01] REMOVED ANGLE CLIP LOCATED AFT FACE OF THE FRAME STA 500G STR 26R FWD CARGO COMPARTMENT AND FASTENERS IAW B737-800 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND DAMAGE. TOOK MEASURE OF CRACK IS: 0.542? ON ANGLE - CLIP AFT FACE OF THE FRAME STA 500G STR 26R FWD CARGO COMPARTMENT TOOL USED CALIPER P/N: 500-193-30; S/N: 0051667; DUE DATE: 27-AUG-24. EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE IAW B737-800 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. ANGLE CLIP MUST BE REPLACED. REPLACED ANGLE - CLIP AFT FACE OF THE FRAME STA 500G STR 26R FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7505; SHEET 109; REV.-.;[02] CERTIFIED WORK PERFORMED.
